MAUDE Adverse Event Report: WRIGHTS LANE : SYNTHES USA PRODUCTS LLC 3.0MM TI CERVICAL SPINE LOCKING SCREW 16MM; INTERVERTEBRAL FUSION DEVICE W/INTEGRATED FIXATION,CERVICAL

WRIGHTS LANE : SYNTHES USA PRODUCTS LLC 3.0MM TI CERVICAL SPINE LOCKING SCREW 16MM; INTERVERTEBRAL FUSION DEVICE W/INTEGRATED FIXATION,CERVICAL
Model Number 04.617.816
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient information not available for reporting.Date of event: date of device migration is not known.Additional product code: kwq (b)(4).Date of implant/explant is not known.Complainant part is not expected to be returned for manufacturer review/investigation.(b)(6).Without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient is scheduled for a revision procedure on an unknown date due to three (3) 3.0mm titanium cervical spine locking screws 16mm that appear to have backed out of the zero-p natural construct.Patient consequence is unknown.The patient underwent an anterior cervical fusion at an unknown level and was initially implanted with the hardware on an unknown date.Concomitant devices reported: zero-p implant (part number unknown, lot number unknown, quantity unknown), screw (part number unknown, lot number unknown, quantity unknown).This report is for one (1) 3.0mm cervical spine locking screw 16mm.This is report 1 of 3 for (b)(4).
 
Additional Manufacturer Narrative
Pt id: (b)(6).Updated concomitant devices.These dates were incorrectly reported as (b)(6) 2018 in the initial report (b)(4).The correct date is (b)(6) 2018.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was further reported that post-operative of the initial implant, routine postoperative follow-up revealed screws backing out of construct when plain film x-rays were analyzed.Patient was scheduled for revision surgery which involved removal of screws and reimplantation of new screws.Patient underwent a revision procedure on (b)(6) 2018 due to three (3) 3.0mm titanium cervical spine locking screws 16mm that had backed out of one (1) of the two (2) implanted zero-p natural constructs (8mm or 9mm).The screws were removed from the one (1) cage and both cages remained implanted.The plate remained implanted.New screws were implanted into the existing cage under intraoperative fluoroscopy.Revision surgery was nominal and there was no surgical delay.Procedure was completed successfully.Concomitant devices reported: zero-p implant (part # unknown, lot # unknown, quantity # unknown), 3.0mm titanium cervical spine locking screw 16mm (part # 04.617.816, lot # unknown, quantity # 1).

Brand Name
3.0MM TI CERVICAL SPINE LOCKING SCREW 16MM
Common Device Name
INTERVERTEBRAL FUSION DEVICE W/INTEGRATED FIXATION,CERVICAL
Manufacturer (Section D)
WRIGHTS LANE : SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7252607
Report Number2939274-2018-50552
Device Sequence Number1250449
Product Code OVE
UDI-Device Identifier10705034742298
UDI-Public(01)10705034742298(10)LOTUNKNOWN
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K152239
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 01/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.617.816
Device Catalogue Number04.617.816
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/21/2018
Supplement Date Received by Manufacturer03/02/2018
Initial Report FDA Received Date02/08/2018
Supplement Report FDA Received Date03/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;